Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linked pairs of contractible polyhedra in $ S\sp n$


Author: Craig R. Guilbault
Journal: Proc. Amer. Math. Soc. 121 (1994), 1271-1274
MSC: Primary 57N15; Secondary 57Q45
DOI: https://doi.org/10.1090/S0002-9939-1994-1205493-5
MathSciNet review: 1205493
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: B. Mazur has described a geometrically linked pair of compact contractible polyhedra in $ {S^4}$. In this note we exhibit an even more extreme type of linking between compact contractible polyhedra in $ {S^n},n \geq 5$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N15, 57Q45

Retrieve articles in all journals with MSC: 57N15, 57Q45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1205493-5
Article copyright: © Copyright 1994 American Mathematical Society